"thank you guys for all the help. I had some pills left from last night so i took them today and just finished them off. it was 80mg of oxy and now i begin my journey tomorrow cold turkey. i have deleted all my connections and cut off all..."
wow, that is a lot to go cold turkey from......but i have always had to quit cold turkey too in the past because i didtnt have enough will power to titrate correctly. you need to lose all your contacts that have the drug and immedietly get into na meetings. have you thought about saboxone? I have been titrating off methadone for eight months now.....but I go to the methadone clinic so they titrate me down, not me or I couldnt do it. anyways, if your serious about quitting, you need to go to your doc and see what he can give you for withdrawals, vitamins, take minerals, electrolytes, ect. good luck
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.